MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED

SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED
Catalog Number CB-06FS
Medical Device Problem Codes Material Separation (1562); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Physical Entrapment (2327)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The complaint was reported to sensory medical by a durable medical equipment (dme) representative.Per the representative, the child ripped one of the sheets on the long side near where the zipper starts and ends then became entrapped between the mattress and the frame during an attempt to escape.Per the representative, the child was able to pull on a loose thread and cause the rip.Per the representative, they do not think it was because of a manufacturing defect, and the parent was aware of the thread before elopement occurred.There was no report of injury as a result of the event.
 
Additional Manufacturer Narrative
Sensory medical was made aware of the damaged safety sheet on (b)(6) 2026, however was notified of the elopement on (b)(6) 2026.Sensory medical provided a return shipping label to the parent for return and examination of the damaged safety sheet.(b)(4) is the lot of the safety sheet.Review of manufacturing records confirms all in process and final inspections were performed and passed.Multiple statements are made in the cubby bed user manual regarding safe use of the bed to prevent entrapment and other safety concerns.Page 3 of the cubby bed user manual contains a warning for "use the maintenance checklist in the manual to inspect the canopy, seams, zippers, electronic accessories, cords, metal frame, screws, slats, locks, and safety sheets every 30 days." page 3 of the cubby bed user manual contains a warning for "if any damage is present, immediately discontinue use and contact cubby for repair or replacement." on page 15 "what happens if my cubby rips or i notice other damage? please contact us right away.Only use your cubby bed when it is assembled correctly and is in safe working condition." on page 22 "discontinue use and contact us immediately if anything is damaged or missing." on page 22 includes a monthly maintenance checklist, one check is: "safety sheet fabric, cord loop and zippers have no tears, rips or snags and lock is secured." on page 22 includes a monthly maintenance checklist, one check is: "each zipper on the canopy is functional and seams of zippers are intact." on page 23 instructions for safety sheet care advise the user to "hang to dry" the safety sheets.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
CANOPY BED
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key24630520
Report Number3016541541-2026-00023
Device Sequence Number21065910
Product Code OYS
UDI-Device Identifier00860007550249
UDI-Public860007550249
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCB-06FS
Device Lot Number240916M26
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale